# SDR CALA2019093001662

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ASNA24577075T735
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STR42L HAS CORROSION FR33-34 (A3NB-53-3-6105) REF HAECO LCQ NR 9299131 AND GEN ACCOMPLISHED REPAIR ON STR 42L AT FR 33-34 IAW SRM 53-21-13-300- 004.THIS IS A CATEGORY B REPAIR. REQUIRES INSPECTION AT 60,000 F C/120,000 FH WHICHEVER OCCURES FIRST FROM REPAIR EMBODIMENT IAW SRI 53-21-13-205-006.ALL WORK ACCOMPLISHED ON HAECO NR 9299131. APPROVED FOR DIP PER SRM 53-21-13-300-004 REQUIRES INSPECTION AT 60,000 F C/120,000 FH WHICHEVER OCCURES F IRST FROM REPAIR EMBODIMENT TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
